Special polyhedra for Reinhardt domains

Rashkovskii, Alexander and Zakharyuta, Vyacheslav (2011) Special polyhedra for Reinhardt domains. Comptes Rendus Mathematique, 349 (17-18). pp. 965-968. ISSN 1631-073X

Full text not available from this repository. (Request a copy)


We show that every bounded hyperconvex Reinhardt domain can be approximated by special polynomial polyhedra defined by homogeneous polynomial mappings. This is achieved by means of approximation of the pluricomplex Green function of the domain with pole at the origin.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Vyacheslav Zakharyuta
Date Deposited: 08 Jan 2012 17:33
Last Modified: 30 Jul 2019 14:30
URI: https://research.sabanciuniv.edu/id/eprint/18700

Actions (login required)

View Item
View Item